MathSciNet Relay Station
MathSciNet bibliographic data
MR1401753 (97m:22006) 22E47 (22D10)
Salamanca-Riba, Susana A. On the unitary dual of the classical Lie groups, representations of ${\rm Sp}(p,q)$. Proc. Amer. Math. Soc. 125 (1997), no. 10, 3107–3117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement